# SDR SWAA970598

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Gouged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERMINAL CHECK, FOUND AFT CARGO DOOR GOUGED.  REPAIRED PER BOEING SRM.
